# SDR IPXA2021081372704

- Difficulty date: August 13, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 38,087 hours, 19,372 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: L1 Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OPEN WARNING LIGHT WILL NOT GO OUT WITH DOOR CLOSED.L1 ENTRY DOOR PROX SENSOR SUPPORT BRACKET BROKEN SECURED SWITCH PER E.O. B757-5210-79497-A DEFERRING THE DOOR INDICATION PER MEL 52-71-1. DEFERRAL #M753430 DMP CW. PLACARD INSTALLEDINSTALLED NEW L1 ENTRY DR PROX SUPPORT BRACKET & SENSOR IAW SRM 51-40-02, 51-20-20-01 & REF EO B757 5210-81304A. OPS CK SENSOR REF AMM 52-71-00. OPS CK GOOD. THIS CLEARS M753430
